| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Severe chest pains
Re: Severe chest pains
[ Back to Messages
Posted by Sally
on August 15, 2000 at 13:42:58:
In Reply to: Severe chest pains posted by Gwen on August 15, 2000 at 10:39:09:
: Please, will someone please respond to my question re getting severe chest pains while taking Zymax?! I read about fast pulse, upset stomach, etc., but not chest pains per se. I reduced my intake of Zymax down to just one AM pill a day - I gained weight taking all the pills and just got so hyper I could not sleep at night. I like the energy but am concerned about heart problems.
You should go get a check up. Maybe you are alergic to something in the pills or some other problem might be going on. I am always scared of chest pain!!! You take care and let us know what is going on!!
All times are GMT -7. The time now is 11:57 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!